| Catalog Number |
CAR-10-US |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Arthritis (1723)
| Date of Event |
11/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Claimant alleges implantation with cartiva on the left side and subsequent revision due to hallux rigidus.
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was not confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.